Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/2755
Título: Structure theorems for o-minimal expansions of groups
Autor: Edmundo, Mário Jorge
Palavras-chave: O-minimal structures
Structure theorems
Data: Mar-2000
Editora: Elsevier
Citação: Edmundo, Mário Jorge - Structure theorems for o-minimal expansions of groups. "Annals of Pure and Applied Logic" [Em linha]. ISSN 0168-0072. Vol. 102, Nº 1-2 (Mar. 2000), p. 1-30
Resumo: Let R be an o-minimal expansion of an ordered group (R,0,1,+,<) with distinguished positive element 1. We first prove that the following are equivalent: (1) R is semi-bounded, (2) R has no poles, (3) R cannot define a real closed field with domain R and order <, (4) R is eventually linear and (5) every R-definable set is a finite union of cones. As a corollary we get that Th(R) has quantifier elimination and universal axiomatization in the language with symbols for the ordered group operations, bounded R-definable sets and a symbol for each definable endomorphism of the group (R,0,+).
Peer review: yes
URI: http://hdl.handle.net/10400.2/2755
ISSN: 0168-0072
Versão do Editor: http://ac.els-cdn.com/S0168007299000433/1-s2.0-S0168007299000433-main.pdf?_tid=d4fca9a4-77e2-11e3-b83b-00000aacb362&acdnat=1389130367_bf5fdb5c2a0acb3f2c17d84b1ff2d0dd
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
st.pdf215,88 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.